MAUDE Adverse Event Report: Richard Wolf GmbH; HF SURGERY GENERATOR 400KHZ

Richard Wolf GmbH; HF SURGERY GENERATOR 400KHZ
Model Number 2260003
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury

Common Device Name
HF SURGERY GENERATOR 400KHZ
Manufacturer (Section D)
Richard Wolf GmbH
pforzheimer straße 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
Richard Wolf GmbH
pforzheimer straße 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer straße 32
knittlingen, germany 75438
GM   75438
MDR Report Key50952152
Report Number9611102-2026-00068
Device Sequence Number13145226
Product Code GEI
UDI-Device Identifier04055207063392
UDI-Public04055207063392
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K230194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2260003
Device Catalogue Number2260003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown